# SDR IPXA2017010512419

- Difficulty date: December 27, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING INNER BEADED DOUBLER AT STA XOS 692-698 IS CRACKED. REPAIRED CRACKED LT WING BEADED DOUBLER AT STA XOS 692-698 IAW SRM 57-40-02 REPAIR 15 FIG 202. (MAJOR)
